# SDR WX0A070856

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003681
- Part serial: P396C
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND STARTING APU, CABIN AND COCKPIT HAD STRONG OILY ODOR WHEN RIGHT PACK WAS PLACED ON APU AIR.  INSTALLED SERVICEABLE APU SEE TASK CARD R0594902 FOR WORK ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.
